Advertisement

What should I do if I overdose on chromium?

If you take high doses of chromium supplements for weeks or months, you may develop serious health problems, but the danger from taking too much just once is likely to be small. Some people get headaches, experience sleep problems and become irritable from taking chromium. Taking high doses for a long time can cause anemia and liver and kidney problems. If you feel sick after taking too much chromium, call your doctor or get immediate medical attention.

Continue Learning about Minerals

Carotenoids: The Calcium Side Your Bones Crave
Carotenoids: The Calcium Side Your Bones Crave
Keep your skeleton strong and fracture-free by serving that calcium supplement with a healthy salad on the side. Salad? Yep, salad. A 4-year study fo...
Read More
What are non-essential minerals?
Michael T. Murray, NDMichael T. Murray, ND
The non-essential minerals are minerals that are not required for human nutrition. In fact, many of ...
More Answers
Why are pregnant women often prescribed iron supplements?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
Pregnancy increases the need for iron because of the growing baby. On average, a pregnant woman requ...
More Answers
Selenium Keeps You Young
Selenium Keeps You Young

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.